Selected store: 
Walgreens Non-Drowsy Daytime and Nighttime Sinus & Cold Softgels
 
 

Non-Drowsy Daytime and Nighttime Sinus & Cold Softgels24.0ea

What is FSA?
$9.29$0.39/ea.



wag-logo-img100% Satisfaction Guaranteed

  • Description

    Daytime Sinus & Cold

    ACETAMINOPHEN /

    Pain Reliever/ Fever Reducer

    DEXTROMETHORPHAN HBr /

    Cough Suppressant

    PHENYLEPHRINE HCl /

    Nasal Decongestant

    Nighttime Sinus & Cold

    ACETAMINOPHEN /

    Pain Reliever/ Fever Reducer

      DEXTROMETHORPHAN HBr /

    Cough Suppressant

    DOXYLAMINE SUCCINATE /

    Antihistamine

    PHENYLEPHRINE HCl /

    Nasal Decongestant

    Made in India

    100% satisfaction guaranteed

    • do not take more than the recommended dose
    • adults and children 12 years and over: take 2 softgels with water every 4 hours.  
    • Do not exceed 10 softgels in 24 hours or as directed by a doctor.
    •   children under 12 years: do not use
  • Product Specifications

  • Ingredients

    Active Ingredients: Acetaminophen - 325 mg (Pain Reliever/fever reducer), Dextromethorphan hydrobromide - 10 mg (Cough suppressant), Phenylephrine hydrochloride - 5 mg (Nasal decongestant)
    Inactive Ingredients: FD&C yellow #6, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, sorbitol, titanium dioxide
    Active Ingredients: Acetaminophen - 325 mg (Pain reliever/ fever reducer), Dextromethorphan hydrobromide - 10 mg (Cough suppressant), Doxylamine Succinate - 6.25 mg (Antihistamine), Phenylephrine hydrochloride - 5 mg (Nasal decongestant)
    Inactive Ingredients: FD&C blue #1, FD&C yellow#10, gelatin, glycerin, polyethylene glycol, potassiumaluminum silicate, povidone, propylene glycol, purifiedwater, sorbitol sorbitan solution, titanium dioxide
  • Warnings

    DO NOT TAKE THESE PRODUCTS AT THE SAME TIME

  • Shipping Specifications

    Not eligible for Ship to Store at this time

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.14

      Product in inches (LxWxH): 1.5x 3.5x 5.0

      See Ship to store FAQs
    • Reviews

      Reviews for Walgreens Non-Drowsy Daytime and Nighttime Sinus & Cold Softgels

      Loading reviews

      Reviews for Walgreens Non-Drowsy Daytime and Nighttime Sinus & Cold Softgels

      Loading reviews